Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 439394, 7 pages
http://dx.doi.org/10.1155/2013/439394
Research Article

Vector and Ordered Variational Inequalities and Applications to Order-Optimization Problems on Banach Lattices

1Department of Mathematics, Lishui University, Lishui, Zhejiang 323000, China
2Department of Mathematics, Shawnee State University, Portsmouth Ohio 45662, USA
3Department of Mathematics, Zhejiang Normal University, Jinhua, Zhejiang 321000, China

Received 28 May 2013; Accepted 15 July 2013

Academic Editor: Shih-sen Chang

Copyright © 2013 Linsen Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Linsen Xie, Jinlu Li, and Wenshan Yang, “Vector and Ordered Variational Inequalities and Applications to Order-Optimization Problems on Banach Lattices,” Journal of Applied Mathematics, vol. 2013, Article ID 439394, 7 pages, 2013. https://doi.org/10.1155/2013/439394.